# SDR USAA2011082500007

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 8,679 hours, 2,675 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1948
- Condition: Low Pressure
- Location: R2 Door
- Part time: 8,679 hours, 2,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR ASSIST BOTTLE LOW PRESSURE.  MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00.
